# SDR FDEA202205161217

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E WEB CRACKED AT REFULE PANEL REPAIRED THE RIGHT WING LEADING EDGE NOSE BEAM WEB AT STA OSS 679 IAW B767 SRM 57-  41-13-2R, REPAIR 3.
